# SDR TWAA0017513

- Difficulty date: October 17, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK THE FWD CARGO COMPT CARGO FLOORBEAM CAP HAD CORROSION AT STA 368, RBL 36 IN, AT NUT PLATE HOLE.  REMOVED BEAM CAP FROM RBL 15 TO RBL 45 AND SPLICED IN NEW PER SRM 53-00-07, FIG 204.  REMOVED BAR BEAR WEB CAP FROM RBL 35 TO RBL 45 STA 354 TO 368 FOR ACCESS AND SPLICED IN NEW WEB PER SRM 51-70-13, FIG 1.
